# SDR DU4R2006628

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Nicked
- Location: Bs 1136-1153
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS, GROOVE AND CHAFE MARKS TOP, CENTER OF TRACKS AND FLANGES CABIN LT I/B SEAT TRACK FS 1032 TO FS 1309.  BLENDED NICKS, GROOVED AND CHAFED MARKS, OUT OF LIMITS FS 1136 TO FS 1153.  REPLACED SEAT TRACK FS 1126 TO FS 1206 WITH 15" SOO483 7075-T76511, INSTALLED SEAT TRACK P/N 53-0997-004, PLATE P/N ACA7414-3 AND 2 SPLICES P/N ACA7413-505 IAW DC-9/MD-80 SRM 53-05D FIG 4F SH. 1.
